# SDR CB52007F00000

- Difficulty date: October 1, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N57MT
- Make and model: Cessna T303
- Aircraft serial: T30300211
- Engine: Cont LTSIO520AE
- Propeller: Mcauly 3AF32C505
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Sheared
- Location: Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE PILOT REPORTED THE GEAR UNSAFE WARNING IN FLIGHT.  THE GEAR WAS SELECTED DOWN AND NOSE AND RT MAIN GREEN LIGHT ONLY ILLUMINATED.  THE PILOT DID FLYBY OF THE TOWER, WHO CONFIRMED THE LT GEAR APPEARED DOWN.  THE AIRCRAFT CONTINUED IN FLIGHT AND LANDED AT DESTINATION.  FOLLOWING WAS NOTED ON INSP OF LT LANDING GEAR:  THE HYDRAULIC ACTUATOR RAM HAD SHEARED AT THE END FITTING THREADS.  THE FREE ACTUATOR RAM HAD JAMMED FORWARD OF THE DOWNLOCK BRACKET.  THE DOWNLOCK BRACKET WAS BENT PREVENTING THE DOWNLOCK ENGAGING WITH DRAG LINK STRUT.  THE CAUSE OF THE ACTUATOR FAILURE IS UNKNOWN.  (K)
